# SDR DALA2020020500917

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 61,495 hours, 20,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 L-2 ESCAPE ROPE HANGING IN DOORWAY. CORRECTIVE ACTION: STOWED L2 DOOR SLIDE MOUNTING CORD INTO SLIDE PACK PER B757 AMM 25-66. (6377086)
